MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  MBT REV TIB 2 DEG BROACH 53MM; BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910  MBT REV TIB 2 DEG BROACH 53MM; BROACHES
Catalog Number 217863115
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broach wouldn¿t connect to handle in theatre yesterday afternoon.Patient was not harmed and no delay.
 
Additional Manufacturer Narrative
Investigation summary: the device associated with this report was not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
MBT REV TIB 2 DEG BROACH 53MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7388637
Report Number1818910-2018-56490
Device Sequence Number10772123
Product Code HTQ
UDI-Device Identifier10603295096122
UDI-Public10603295096122
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863115
Device Lot NumberSO2009625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1